EconPapers    
Economics at your fingertips  
 

Constrained infinite group relaxations of MIPs

Santanu S. Dey () and Laurence A. Wolsey ()
Additional contact information
Santanu S. Dey: Université catholique de Louvain (UCL). Center for Operations Research and Econometrics (CORE)
Laurence A. Wolsey: Université catholique de Louvain (UCL). Center for Operations Research and Econometrics (CORE)

No 2009033, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: Recently minimal and extreme inequalities for continuous group relaxations of general mixed integer sets have been characterized. In this paper, we consider a stronger relaxation of general mixed integer sets by allowing constraints, such as bounds, on the free integer variables in the continuous group relaxation. We generalize a number of results for the continuous infinite group relaxation to this stronger relaxation and characterize the extreme inequalities when there are two integer variables.

Date: 2009-05-01
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://sites.uclouvain.be/core/publications/coredp/coredp2009.html (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:2009033

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvco:2009033